Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 164, NWS Tallahassee, FL

June 30, 2011Gadsden County, Leon County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 30, 2011, 3:40 PM EDT for Gadsden County, Leon County, Florida. It was in force for 35 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2011, 3:40 PM EDT (19:40 UTC)
Expired
Jun 30, 2011, 4:15 PM EDT
In force
35 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Gadsden County, FL, Leon County, FL

The radar

The Tallahassee radar (KTLH), 21 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 3:40 PM EDTTSTM WND DMG1 Nnw Killearn Estates, FLFOXCROFT DRIVE NEAR GILES PLACE CLOSED DUE TO FALLEN TREES.
Jun 30, 3:40 PM EDTTSTM WND DMG4 Ne Tallahassee Coml A, FLTREES DOWN AT THE INTERSECTION OF NOBLE DR. AND GOOSE POND CT.
Jun 30, 3:43 PM EDTTSTM WND DMG4 Ne Tallahassee Coml A, FLTREES DOWN NEAR THE INTERSECTION OF CAPITAL CIRCLE NE AND MICCOSUKEE RD.
Jun 30, 3:45 PM EDTTSTM WND DMG2 Wnw Tallahassee Coml, FLTREES DOWN AT THE INTERSECTION OF OCALA RD AND HONEYSUCKLE RD.
Jun 30, 3:45 PM EDTTSTM WND DMG3 Wnw Tallahassee Coml, FLTREES DOWN AT THE INTERSECTION OF SAN LUIS RD. AND DON ANDRES DR.
Jun 30, 3:47 PM EDTTSTM WND DMG1 Nnw Tallahassee Coml, FLTREES DOWN ON OLD BAINBRIDGE ROAD NORTH OF WEST BREVARD STREET. OLD BAINBRIDGE WAS CLOSED AT THAT LOCATION AT THAT TIME.
Jun 30, 3:47 PM EDTTSTM WND DMG2 Wnw Tallahassee Coml, FLTREES DOWN AT THE INTERSECTION OF W. CALL ST. AND CHAPEL DR.
Jun 30, 3:47 PM EDTTSTM WND GST 641 W Tallahassee, FL56 KNOT GUST MEASURED ON ROOF OF NWS BUILDING.
Jun 30, 3:48 PM EDTTSTM WND DMGDoak Campbell Stadium, FL6 TREES AND A POWERLINE DOWN.
Jun 30, 3:52 PM EDTTSTM WND DMG4 Se Tallahassee Coml A, FLTREES DOWN NEAR THE INTERSECTION OF BLAIRSTONE RD AND CAP. CIR. NE AS WELL AS THE INTERSECTION OF TRAM RD AND MERCHANTS ROW BLVD.
Jun 30, 3:52 PM EDTTSTM WND DMGSouthwood, FLTREE UPROOTED AND STOP SIGN BLOWN DOWN IN SOUTHWOOD.
Jun 30, 3:52 PM EDTTSTM WND GST 60Southwood, FL60 MPH WIND GUST MEASURED BY WEATHER EQUIPMENT AT FLORIDA HIGH SCHOOL IN SOUTHWOOD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 822 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
822 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
927 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WUUS52 KTAE 301940
SVRTAE
FLC039-073-302015-
/O.NEW.KTAE.SV.W.0164.110630T1940Z-110630T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
340 PM EDT THU JUN 30 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GADSDEN COUNTY IN FLORIDA...
  CENTRAL LEON COUNTY IN FLORIDA...

* UNTIL 415 PM EDT

* AT 339 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES NORTH
  OF TALLAHASSEE...OR NEAR ORCHARD POND...AND MOVING SOUTH AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  KILLEARN LAKES...TALLAHASSEE COML AIRPORT...MOCCASIN GAP...
  BRADFORDVILLE...LAKE JACKSON...MICCOSUKEE...MIDWAY...CONCORD...
  MISSION SAN LUIS...TALLAHASSEE COMM COLLEGE...INNOVATION PARK...  
  KLEMAN PLAZA...FLORIDA STATE UNIVERSITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3052 8404 3046 8404 3043 8408 3032 8408
      3038 8450 3062 8446 3063 8401 3053 8398
TIME...MOT...LOC 1940Z 345DEG 5KT 3057 8433

$$

42-DVD
1 follow-up statement
239 
WWUS52 KTAE 301949
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
349 PM EDT THU JUN 30 2011

FLC039-073-302015-
/O.CON.KTAE.SV.W.0164.000000T0000Z-110630T2015Z/
LEON FL-GADSDEN FL-
349 PM EDT THU JUN 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EASTERN GADSDEN AND CENTRAL LEON COUNTIES...

AT 345 PM EDT...A WIND GUST TO 64 MPH WAS RECORDED AT THE NWS OFFICE 
ON THE FSU CAMPUS. THIS STORM WAS MOVING SOUTH AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TALLAHASSEE MEMORIAL HOSP...BAUM...FLORIDA STATE UNIVERSITY...
FALLSCHASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3052 8404 3046 8404 3043 8408 3032 8408
      3038 8450 3062 8446 3063 8401 3053 8398
TIME...MOT...LOC 1949Z 345DEG 5KT 3045 8430

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:10 PM EDT, 30 minutes earlier.

Area forecast discussion, Jun 30, 3:10 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
310 PM EDT THU JUN 30 2011

...A FEW STORMS MAY BE STRONG TO ISOLD SEVERE REST OF THIS AFTN INTO
EARLY EVE...

...WARMER AND DRIER WEATHER ON TAP INTO WEEKEND...

.SYNOPSIS...
CONVECTION DEVELOPED DURING EARLY AFTN ACROSS STALLED FRONT ALONG
CNTRL FL PANHANDLE INTERACTING WITH WEAK SEA BREEZE AND SEVERAL
OUTFLOW BOUNDARIES AIDED BY H5 TROUGH...HIGH PWATS/DEW POINTS. UNDER
TEMPS UP TO THE MID 90S AND AMPLE DEEP LYR MOISTURE...MODERATE
AMOUNTS OF MLCAPE HELPED DEEPEN THESE CELLS AS THEY DRIFTED NWD
ALONG SEABREEZE WITH ACTIVITY FOCUSED FROM LEON COUNTY E/SE TO DIXIE
COUNTY. ADDITIONAL ISOLD CELLS DEVELOPED ACROSS AL/GA COUNTIES. WEAK
LOW/MID LEVEL FLOW WILL FAVOR BRIEF PULSE STORMS AND A FEW CAN
GENERATE GUSTY WINDS INTO THIS EVE. ALSO CANNOT DISCOUNT BRIEF
SEVERE STORM WITH MICROBURSTS AND DAMAGING WINDS. THERE WERE VARIOUS
REPORTS OF WATERSPOUTS THIS MORNING AND AFTERNOON IN THE VICINITY OF
APALACHICOLA.

AT UPPER LEVELS...
THE LARGE SCALE LONGWAVE PATTERN REMAINS HIGHLY AMPLIFIED. THIS IS
HIGHLIGHTED BY A TROUGH OVER WRN STATES WITH LOW OVER SRN UT...A
RIDGE FROM DESERT SW NEWD TO ANTICYCLONE OVER SW KS THEN NNE ACROSS
UPPER MIDWEST/UPPER MS VALLEY REGIONS...AND A TROUGH OVER ERN MOST
STATES FROM 562DM LOW OVER QUE AND AXIS SWD TO 588DM LOW SW OF
APALACHICOLA.

DURING THE NEXT 24HRS...WRN TROUGH IS FORECAST TO MOVE NEWD ACROSS
THE NRN AND CNTRL PLAINS WITH ASSOCD POTENT GREAT BASIN SHORTWAVE
EJECTS ENE. THIS WILL FLATTEN RIDGE AND IT SHUNTS IT FURTHER NEWD TO
UPR MS VALLEY/UPR GREAT LAKES. IN RESPONSE...DOWNSTREAM UPPER TROUGH
SHUNTED E/NE FROM OFF ERN SEABOARD SWWD TO NE MOST GULF OF MEX.
ASSOCD CLOSED QUE LOW EDGES SLOWLY E AND OPENING INTO A TROUGH. H5
TROUGH AXIS SHOULD PUSH SOUTH OF CWA TONIGHT. LOCALLY THIS WILL
YIELD A PREDOMINANT DRY NORTHERLY FLOW. TLH VAD SHOWS VEERING FLOW
FROM SW AT SFC TO NW AT 2K TO NNE ABOVE 6K. THIS ALSO REFLECTED IN
MODEL SOUNDINGS. I.E. GFS TAE WITH 1.93 INCH PWAT AT 18Z THU
DECREASING TO 1.21 INCH PWAT AT 18Z FRI. FARTHER INTO ENCROACHING
DRIER AIR...DHN WITH 1.46 INCH PWAT AT 18Z THU DECREASING TO 1.14
INCH PWAT AT 18Z FRI.

AT LOWER LEVELS...
THE SUBTROPICAL RIDGE EXTENDS WWD ACROSS S FL AND INTO THE GULF.
LOOKING N...A STALLED WEAK FRONTAL BOUNDARY WAS NOTED ALONG THE FL
COAST. MODELS IMPLY THAT FRONT WILL DRIFT SOUTH AND STALL ALONG THE
COAST INTO FRIDAY AS HIGH PRESSURE DEVELOPS OVER THE WV APPALACHIAN
MOUNTAINS. LOOKING SOUTH...THE RIDGE AXIS WILL DRIFT NORTH INTO
CENTRAL FLORIDA FRIDAY AND THEN INTO SOUTH GEORGIA ON SATURDAY. ALL
THIS WILL WASH OUT SURFACE FRONT/TROUGHS B4 SATURDAY.

TS ARLENE WAS MOVING OVER THE E COAST OF MEXICO.

&&

.SHORT TERM...TONIGHT THROUGH SUNDAY.
SHORT TERM WILL SHOWS INCREASINGLY DRIER AIRMASS...FEWER CLOUDS AND
SLIGHTLY WARMER HIGHS AND COOLER LOWS EACH DAY THRU WEEKEND.

TONIGHT...UNLIKE RECENT NIGHTS...CONVECTION OVER LAND IS EXPECTED TO
DISSIPATE FAIRLY EARLY...BUT WILL LAST LONGER OVER THE APALACHEE BAY
AND POSSIBLY DIXIE COUNTY. WILL GO WITH 30-10% SE-NW POP GRADIENT.
LOWS FROM AROUND 70 SE BIG BEND/ADJACENT GA TO MID 70S PANHANDLE
COAST.

FRIDAY...40-10% SE-NW POP GRADIENT DAYTIME...0 TO 20% N-S AT NIGHT.
HIGHS 90 COAST TO MID-UPPER 90S NORTH. LOWS NEAR 70 SE BIG
BEND/ADJACENT GA TO MID 70S PANHANDLE COAST.

SATURDAY...10-20% POPS DAYTIME...NIL POPS AT NIGHT. HIGHS 90 COAST
TO MID-UPPER 90S INLAND. LOWS UPPER 60S SE BIG BEND/ADJACENT GA
TO LOW 70S SE ALA/SW GA.

SUNDAY...NIL POPS. HIGHS 90S COAST TO UPPER 90S INLAND.

&&

.LONG TERM...SUN NIGHT THROUGH NEXT THU.
THE LONG TERM PERIOD BEGINS WITH RIDGING EXTENDING FROM SOUTHERN
CALIFORNIA EASTWARD TO THE TENNESSEE RIVER VALLEY. THERE IS A BREAK
BETWEEN THIS LARGE RIDGE AND THE BERMUDA RIDGE JUST OFF THE CAROLINA
COAST DUE TO A DEPARTING EAST COAST TROF. WITH THE RIDGING REMAINING
IN PLACE INTO AT LEAST MONDAY...POP CHANCES WILL REMAIN RELATIVELY
LOW AND CONFINED PRIMARILY TO THE SEA BREEZE ZONE IN THE AFTERNOON.
TEMPERATURES WILL RETURN TO NEAR THE 100 DEGREE MARK. RECORD HIGH
TEMPERATURES FOR TALLAHASSEE FOR THE FIRST PART OF JULY ARE IN THE
MID 100S (1931)...WHICH WITH THE EXPECTED PATTERN SHOULD BE SAFE.

BY TUESDAY...THE LARGE UPPER LOW OVER THE HUDSON BAY WILL DEEPEN AS
IT SURGES SOUTHEASTWARD INTO THE ST LAWRENCE RIVER VALLEY. THIS WILL
RESULT IN THE LARGE RIDGE RETREATING WESTWARD...WHILE THE EASTERN
COMPONENT WEAKENS CONSIDERABLY...CREATING A GAP BETWEEN THE WESTERN
CONUS RIDGE AND THE BERMUDA RIDGE. AS THIS OCCURS ON TUESDAY...AN
INCREASE IN MOISTURE IS EXPECTED TO ARRIVE FROM THE SOUTHERN GULF OF
MEXICO IN ASSOCIATION WITH A WESTWARD MOVING TROPICAL WAVE. RAIN
CHANCES WILL BE ON THE RISE AS DEEP LAYER MOISTURE INCREASES AS
WELL. MAX TEMPS WILL ALSO DROP OFF INTO THE MID 90S.

&&

.MARINE...
A TROUGH NEAR THE COAST WILL GRADUALLY SETTLE SWD ACROSS THE
WATERS WITH HIGH PRESSURE BECOMING ESTABLISHED TO THE N. THIS WILL
CREATED A PERIOD OF RATHER LIGHT WINDS WITH SEA BREEZE DOMINATING
THIS AFTERNOON INTO FRI WITH WINDS SWITCHING AROUND TO THE E BY SAT.
CONVECTIVE COVERAGE OVER THE WATERS WILL CONTINUE TO MAXIMIZE DURING
THE EARLY MORNING HOURS AND DROP OFF DURING THE MIDDAY TO AFTERNOON
HOURS. TS ARLENE WILL GENERATE SOME SWELLS WHICH WILL MOVE NEWD AND
LIKELY INCREASE RIP CURRENT RISK BY LATE WEEKEND.... ESPECIALLY OVER
PANHANDLE BEACHES.

&&

.AVIATION...
SCT-BKN CU FIELD HAS BECOME ESTABLISHED ACROSS MUCH OF THE REGION
EARLY THIS AFTERNOON. INTERESTING BAND THROUGH SOUTHERN AL INCLUDING
KDHN WITH A LACK OF CU...BUT EXPECT THIS AREA TO FILL IN WITH TIME.
THE CU FIELDS IS GIVING WAY TO A SCATTERING OF SHOWERS AND
STORMS...MAINLY TO THE EAST KDHN AND KECP...AND IT IS THE EASTERN
TERMINALS OF KTLH...KABY...AND KVLD THAT WILL SEE THE BEST CHANCES
FOR BRIEF VIS/CIG RESTRICTIONS ASSOCIATED WITH PASSING SHOWERS.
CONVECTION WILL DISSIPATE WITH THE SETTING OF THE SUN THIS EVENING
GIVING WAY TO PREVAILING VFR CONDITIONS THROUGH MUCH OF THE
OVERNIGHT. PATCHES OF MVFR VIS ARE POSSIBLE TOWARD DAWN...ESPECIALLY
FOR THOSE TERMINALS WHICH RECEIVE MEASURABLE RAINFALL TODAY.

&&

.FIRE WEATHER...
RELATIVE HUMIDITY VALUES ARE GENERALLY EXPECTED TO REMAIN ABOVE
CRITICAL LEVELS OVER THE NEXT COUPLE OF DAYS. SHOWERS AND
THUNDERSTORM ACTIVITY DURING THE AFTERNOON AND EARLY EVENING IS
EXPECTED TO BE ONLY ISOLATED IN NATURE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   72  96  71  96  71 /  20  40  10  20  10
PANAMA CITY   76  90  76  92  75 /  20  20  20  20  10
DOTHAN        72  97  72  98  74 /  10  10  10  20  10
ALBANY        72  97  72  97  72 /  10  10  10  20  10
VALDOSTA      70  96  69  96  68 /  20  30  10  10  10
CROSS CITY    70  95  69  94  67 /  40  40  20  20  10
APALACHICOLA  75  90  75  91  71 /  20  30  20  20  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

BLOCK/MROCZKA/GODSEY
Hazardous weather outlook, Jun 30, 5:24 AM EDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
524 AM EDT THU JUN 30 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-011000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
524 AM EDT THU JUN 30 2011 /424 AM CDT THU JUN 30 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ONCE AGAIN TODAY
ACROSS MAINLY THE FLORIDA BIG BEND AND EASTERN PANHANDLE WITH
COVERAGE DROPPING OFF RAPIDLY TO THE NORTH. THE STORMS IN
NORTHWEST FLORIDA WILL BE ACCOMPANIED BY FREQUENT LIGHTNING AND
GUSTY WINDS. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG
THE FLORIDA PANHANDLE BEACHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

FRIDAY WILL SEE SIMILAR CONVECTIVE COVERAGE TO TODAY. SHOWERS
AND THUNDERSTORMS WILL BE LESS PREVALENT THAN NORMAL ACROSS MUCH
OF THE FORECAST AREA THROUGH THE HOLIDAY WEEKEND. THIS WILL ALLOW
TEMPERATURES TO ONCE AGAIN SOAR SEVERAL DEGREES ABOVE NORMAL.
DAYTIME HIGHS WILL BE IN THE MID TO UPPER 90S ON FRIDAY AND
SATURDAY AND THEN INCREASE TO AROUND 100 DEGREES FOR MOST INLAND
AREAS ON SUNDAY AND INDEPENDENCE DAY. HEAT INDICES WILL PEAK
AROUND 105 DEGREES ON THESE DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

18-WOOL

In the hours before

Local storm report, Jun 30, 2:13 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
213 PM EDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     WATER SPOUT      1 ESE THIRTEEN MILE     29.70N 85.17W
06/30/2011                   GMZ750             FL   EMERGENCY MNGR

            A WATER SPOUT WAS REPORTED JUST OFFSHORE OF COUNTY ROAD
            30A ABOUT 11 MILES WEST OF APALACHICOLA OVER SAINT
            VINCENT SOUND.

&&

DVD
Local storm report, Jun 30, 2:16 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
216 PM EDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     WATER SPOUT      1 ESE THIRTEEN MILE     29.70N 85.17W
06/30/2011                   GMZ750             FL   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED A SECOND WATER SPOUT OVER SAINT
            VINCENT SOUND IN PRACTICALLY THE SAME PLACE AS THE
            EARLIER REPORT BEFORE NOON.

&&

DVD
Special weather statement, Jun 30, 2:50 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
250 PM EDT THU JUN 30 2011

FLZ019-301930-
MADISON FL-
250 PM EDT THU JUN 30 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR MADISON COUNTY...

* UNTIL 330 PM EDT

AT 248 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 16 MILES WEST OF MADISON...OR NEAR EBB...MOVING SOUTH AT
5 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3030 8347 3030 8379 3039 8379 3038 8379
      3038 8376 3044 8372 3050 8373 3055 8367
      3055 8364 3058 8361 3060 8361 3065 8350
TIME...MOT...LOC 1851Z 354DEG 5KT 3041 8368

42-DVD
Special weather statement, Jun 30, 3:27 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 PM EDT THU JUN 30 2011

FLZ017-302015-
LEON FL-
327 PM EDT THU JUN 30 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR LEON COUNTY...

* UNTIL 415 PM EDT

AT 325 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 9 MILES NORTH OF TALLAHASSEE...OR NEAR ORCHARD POND...
MOVING SOUTH AT 10 MPH.

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3052 8404 3046 8404 3043 8408 3027 8408
      3027 8424 3030 8425 3031 8445 3046 8444
      3048 8440 3057 8438 3064 8430 3068 8429
      3067 8401 3060 8401 3053 8398
TIME...MOT...LOC 1928Z 013DEG 8KT 3056 8431

42-DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 11:22 AM EDTSpecial Marine WarningTAE53 min
Jun 30, 1:56 PM EDTSpecial Marine WarningTAE64 min
Jun 30, 2:50 PM EDTSpecial Weather StatementTAEMadison40 min
Jun 30, 3:27 PM EDTSpecial Weather StatementTAELeon48 min
Jun 30, 3:54 PM EDTSevere Thunderstorm WarningTAELeon, Wakulla36 min
Jun 30, 4:00 PM EDTSpecial Weather StatementTAELiberty30 min
Jun 30, 4:22 PM EDTSevere Thunderstorm WarningTAELeon, Wakulla38 min
Jun 30, 4:31 PM EDTSpecial Marine WarningTAE59 min
Jun 30, 5:27 PM EDTSpecial Weather StatementTAELiberty48 min
Jun 30, 5:32 PM EDTSevere Thunderstorm WarningTAEFranklin, Liberty, Wakulla43 min
Jun 30, 6:10 PM EDTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty50 min
Jun 30, 6:15 PM EDTSpecial Marine WarningTAE75 min
Jun 30, 7:30 PM EDTSpecial Marine WarningTAE60 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.